# SDR DHLA2008745552

- Difficulty date: September 4, 2008
- Submitted: October 26, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN BS 950 BETWEEN LBL64 FLOORBEAM UPPER CHORD UPPER AND LOWER FACE CORROSION.  REPAIRED UPPER FUSELAGE FLOORBEAM UPPER CHORD AT BS 950 BETWEEN RBL 30 TO RBL42 IAW COOPESA EO NR COO-2-52-268-08 DTD SEPT 11 2008 DOCUMENTED ON FAA FORM 8110-3 DTD SEPT 29,2008 AND ASTAR AIRCARGO EVA B253-00108 DTD OCT 9,2008 REV IR.
